# SDR UIEA2020102402300

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,191 hours, 17,923 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: 5500A1ABF23A
- Condition: Corroded
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY OXYGEN BOTTLE IS CORRODED.  REMOVED AND REPLACED LAV OXYGEN BOTTLE, IAW B767 AMM 35-31-01-400-801-001.
